# SDR SWAA095077

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 13,194 hours, 7,672 cycles
- Engine: Ge CFM567B24
- Engine time: 13,195 hours, 7,672 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: QA07670
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN / DIVERSION / DECLARED EMERGENCY.  NR 2 ENG OIL BYPASS LIGHT CAME ON, REDUCED TO 62 PERCENT LIGHT WENT OUT.  DURING DESCENT AT IDLE.  LIGHT CAME BACK ON ENGINE SHUT DOWN.  REMOVED AND REPLACED NR 2 ENG OIL DIFFERENTIAL PRESS SWITCH PER MM.  DUE TO METAL FRAGMENT ANALYSIS OF CHIPS FOUND IN NR 2 MOTOR FWD SUMP.  REPLACED THE NR 2 ENG PER POWER PLANT ENGINEERING.  REMOVED AND REPLACED NR 2 ENG PER MT.
